MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ

EL.EN. ELECTRONIC ENGINEERING S.P.A. ELITE IQ
Model Number M122B1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We as manufacturer of the device involved in the event performed our own investigation based on the information shared by the us importer.The us importer and our clinical department have evaluated all the available information and concluded the following: the operator who performed the treatment reported that the cooler (zimmer) hose did not connect properly.The actual device involved in the event has been inspected by cynosure's authorized technician who confirmed zimmer hose at handpiece end was damaged and being held together by tape.The tape was squeezing the zimmer hose and could be restricting airflow and affecting the skin cooling efficiency.Technician relayed to site that hose should have been replaced.The device was fully tested and confirmed to be working properly within specification.The patient was prescribed, post treatment, with buspirone, ativan, aripiprazole, citalopram, pantoprazole.The us importer concluded its investigation determining the root cause to be a user error due to the use of too much aggressive parameters in relation to the intended treatment and area.The actual device involved in the event has been inspected in date 18/9/2025, by cynosure's authorized technician, and found to be working properly within specifications.All the available information has been evaluated by our crp manager who concluded the following: he noted that the area in which the vascular treatment was performed presented several sebaceous glands that could have caused the lesion to the patient.In fact, such glands intensify the laser absorption which needs a proper cooling in order to prevent thermal damages such as burns the root cause identified as a user error in which the physician failed to perform proper cooling on the treatment area.Based on the investigation carried out no design issues of malfunction has been found to be contributory to the event.That said, no actions has been deemed necessary.The present mdr report is considered as a final report unless fda has more questions about it.
 
Event or Problem Description
In date september the 4th 2025, we receive a communication from the us importer, cynosure, relative to an adverse event in which a patient developed burns following a vascular treatment, on the face, with the device elite iq.The actual device involved in the event is an elite iq, manufactured by el.En.Electronic engineering spa, marketed in the usa with 510(k) k193426.The event took place at (b)(6), usa.Patient was given aquaphor, bacitracin, and prednisone as preventative medication post treatment.The patient was treated on the forehead, between the eyebrows for hair removal and for vascular treatment on the nose.The treatment parameters has been found to be the following: 1064nm nd: yag 12 mm spot 30jcm2 20ms for the hair removal in between the eyebrows and 2.5 mm, 120 j/cm2, 30ms for the vascular treatment performed on the nose.The operator who performed the treatment reported that the cooler (zimmer) hose did not connect properly.Pictures of the lesions reported by the patient has been shared and reviewed by both the us importer's clinical staff as well as ours (as manufacturer of the device).The lesion has been evaluated as a serious injury because they may require medical attention to prevent a permanent impairment.Cynosure, as us importer of the device, have already reported this case to the us fda with a dedicated mdr report code mdr 1222993-2025-00050 in date october the 23rd, 2025.Based on that, in accordance with 21 cfr part 803.50(b)(2) we as manufacturer of the device are obliged to submit our own report to the fda.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, firenze 50041
IT  50041
Manufacturer (Section G)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese, 17
calenzano, firenze 50041
IT   50041
Manufacturer Contact
andrea checchi
via baldanzese, 17
calenzano, firenze 50041
IT   50041
MDR Report Key23568034
Report Number3001431138-2025-00010
Device Sequence Number9869003
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)220713
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberM122B1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale